Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What is the solution for pitting oedema on lower leg after taking tab.methotrexate 5mg for Rheumatoid Arthritis ?

Dear sir,my mother 48yr sufferning from Rhumatoid Arthrittis taken tab.methotrexate 5mg since 6month twice she having pitting oedema on lower leg.on blood report recent SGPT 73 ,SGOT 60.can we stop methotrxate suddenly.&please tell further manangement.
Asked On : Wed, 2 Feb 2011
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
It is not a choice , She have to stop it immediately
Consult a physician/gestroenterologist. take treatment for liver problem
Start alternative treatment for Rheumatoid Arthritis ( Consult a rheumatologist)
Take Care
Answered: Wed, 2 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor